MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 50MM; HIP COMPONENT
Model Number 38AM5000
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent a left total hip replacement and received a metal on metal hip system implants.Patient suffered pain, debilitating lack of mobility, and high levels of toxic metal levels.

Brand Name
CONSERVE A-CLASS BFH HEAD MEDIUM NECK 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12393810
Report Number3010536692-2021-00475
Device Sequence Number12012697
Product Code KWA
UDI-Device IdentifierM68438AM50001
UDI-PublicM68438AM50001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5000
Device Catalogue Number38AM5000
Device Lot Number077445943
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/31/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;